# SDR COMA9710502

- Difficulty date: December 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120196
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001007
- Condition: Failed
- Location: Rt Te Flap
- Part time: 16,507 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP CONTROL FAULT WARNING.  REPLACED THE RIGHT OUTBOARD FLAP ACTUATOR.
